# SDR REXA2015120101161

- Difficulty date: December 1, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 17,955 hours, 17,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASH LIGHT UNDER JUMP SEAT NOT FLASHING RED LIGHT.  R & R FWD UNDER FLIGHT ATTENDANTS SEAT EMER LIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
